|Is this information Correct?
Jul 25, 2007
Hi Doc Bob:
How you doing DR Bob?? hope everything is well. I just have a quick question. I was told that if you have a Hepatitis shot and a tubercolosis shot, it delays hiv antibodies and you will seroconvert very late? is this true? yours always Melvin (can you please adopt me?) You and Doctor Steve can be my guardian parents, please please.....
| Response from Dr. Frascino
Well, no, and no.
I'm doing well.
No, shots do not cause late seroconversion.
No, we can't adopt you, because Bush/Cheney don't believe gay adoption is healthy or normal. (Unless, of course, you happen to be Mary Cheney, in which case, of course, everything changes.) Ask us again on January 20, 2009 ("The End of an Error!").
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.